# SDR ASOA20151103056R

- Difficulty date: November 3, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 26,553 hours, 17,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 52709
- Condition: Inoperative
- Location: Emergency Light
- Part time: 27,679 hours, 17,804 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE NR 3 EMERGENCY LIGHT BATTERY WAS DISCOVERED INOPERATIVE.  MAINTENANCE R & R THE NR 3 EMERGENCY LIGHT BATTERY WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
